Invariants of real symplectic four-manifolds out of reducible and cuspidal curves
Bulletin de la Société Mathématique de France, Volume 134 (2006) no. 2, p. 287-325

We construct invariants under deformation of real symplectic four-manifolds. These invariants are obtained by counting three different kinds of real rational J-holomorphic curves which realize a given homology class and pass through a given real configuration of (the appropriate number of) points. These curves are cuspidal curves, reducible curves and curves with a prescribed tangent line at some real point of the configuration. They are counted with respect to some sign defined by the parity of their number of isolated real double points and in the case of reducible curves, with respect to some mutiplicity. In the case of the complex projective plane equipped with its standard symplectic form and real structure, these invariants coincide with the ones previously constructed in [Welschinger 2005]. This leads to a relation between the count of real rational J-holomorphic curves done in [Welschinger 2005] and the count of real rational reducible J-holomorphic curves presented here.

Nous construisons des invariants par déformation des variétés symplectiques réelles de dimension quatre. Ces invariants sont obtenus en comptant trois différents types de courbes J-holomorphes rationnelles réelles qui réalisent une classe d’homologie donnée et passent par une configuration réelle donnée d’un nombre (adéquat) de points. Ces courbes sont des courbes cuspidales, réductibles et des courbes ayant une tangente prescrite en l’un des points de la configuration. Elles sont comptées en fonction d’un signe qui dépend de la parité du nombre de leurs points doubles réels isolés et, dans le cas des courbes réductibles, en fonction d’une multiplicité. Dans le cas du plan projectif complexe muni de ses formes symplectiques et structures réelles standards, ces invariants coincident avec ceux précédemment construits dans [Welschinger 2005]. Ceci mène à une relation entre le comptage de courbes J-holomorphes rationnelles réelles réalisé dans [Welschinger 2005] et le comptage de courbes J-holomorphes rationnelles réductibles réelles présenté ici.

DOI : https://doi.org/10.24033/bsmf.2511
Classification:  53D45,  14N35,  14N10,  14P99
Keywords: real symplectic manifold, rational curve, enumerative geometry
@article{BSMF_2006__134_2_287_0,
     author = {Welschinger, Jean-Yves},
     title = {Invariants of real symplectic four-manifolds out of reducible and cuspidal curves},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {134},
     number = {2},
     year = {2006},
     pages = {287-325},
     doi = {10.24033/bsmf.2511},
     zbl = {1118.53058},
     mrnumber = {2233710},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2006__134_2_287_0}
}
Welschinger, Jean-Yves. Invariants of real symplectic four-manifolds out of reducible and cuspidal curves. Bulletin de la Société Mathématique de France, Volume 134 (2006) no. 2, pp. 287-325. doi : 10.24033/bsmf.2511. http://www.numdam.org/item/BSMF_2006__134_2_287_0/

[1] J.-F. Barraud - « Courbes pseudo-holomorphes équisingulières en dimension 4 », Bull. Soc. Math. France 128 (2000), p. 179-206. | Numdam | MR 1772440 | Zbl 0976.53037

[2] H. Hofer, V. Lizan & J.-C. Sikorav - « On genericity for holomorphic curves in 4-dimensional almost-complex manifolds », J. Geom. Anal. 7 (1997), p. 149-159. | MR 1630789 | Zbl 0911.53014

[3] S. Ivashkovich & V. Shevchishin - « Structure of the moduli space in a neighborhood of a cusp-curve and meromorphic hulls », Invent. Math. 136 (1999), p. 571-602. | MR 1695206 | Zbl 0930.32017

[4] M. Kontsevich & Y. Manin - « Gromov-Witten classes, quantum cohomology, and enumerative geometry, pp.607-653 in Mirror symmetry, II », AMS/IP Stud. Adv. Math., vol. 1, Amer. Math. Society, Providence, RI, 1997. | MR 1416351 | Zbl 0931.14030

[5] D. Mcduff & D. Salamon - J-holomorphic curves and symplectic topology, American Math. Soc. Colloquium Publications, vol. 52, Amer. Math. Society, Providence, RI, 2004. | MR 2045629 | Zbl 1064.53051

[6] V. V. Shevchishin - « Pseudoholomorphic curves and the symplectic isotopy problem », Preprint math.SG/0010262 (2000), Habilitation Thesis at Ruhr-University, Bochum, Germany.

[7] B. Siebert & G. Tian - « On the holomorphicity of genus 2 Lefschetz fibrations », Ann. of Math. (2) 161 (2005), p. 959-1020. | MR 2153404 | Zbl 1090.53072

[8] J.-C. Sikorav - « Singularities of J-holomorphic curves », Math. Z. 226 (1997), p. 359-373. | MR 1483537 | Zbl 0886.30032

[9] J.-Y. Welschinger - « Towards relative invariants of real symplectic four-manifolds », Geom. Funct. Anal., To appear, see math.SG/0502358. | MR 2276536 | Zbl 1107.53059

[10] -, « Enumerative invariants of strongly semipositive real symplectic manifolds », Preprint math.AG/0509121 (2005).

[11] -, « Invariants of real symplectic 4-manifolds and lower bounds in real enumerative geometry », Invent. Math. 162 (2005), p. 195-234. | MR 2198329 | Zbl 1082.14052

[12] -, « Spinor states of real rational curves in real algebraic convex 3-manifolds and enumerative invariants », Duke Math. J. 127 (2005), p. 89-121. | MR 2126497 | Zbl 1084.14056

[13] -, « Invariant count of holomorphic disks in the cotangent bundles of the two-sphere and real projective plane », Research announcement (2006). | Zbl 1118.53057